# SDR UPS98827332

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 240-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BETWEEN FS 240-260, L-34L TO L-35L 8 CRACK IN OUTER PLATING FUSELAGE SKIN.  REPAIRED IAW DHC SK 715-633.
